MathSciNet Relay Station
MathSciNet bibliographic data
MR2107445 (2005k:11091) 11F37 (11F30)
Ahlgren, Scott; Boylan, Matthew Coefficients of half-integral weight modular forms modulo $l\sp j$. Math. Ann. 331 (2005), no. 1, 219–239.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement